Karin Baur
Karin Baur
University of Leeds, University of Graz
No verified email - Homepage
Title
Cited by
Cited by
Year
A geometric description of 𝑚-cluster categories
K Baur, R Marsh
Transactions of the American Mathematical Society 360 (11), 5789-5803, 2008
662008
Dimer models and cluster categories of Grassmannians
K Baur, AD King, RJ Marsh
Proceedings of the London Mathematical Society 113 (2), 213-260, 2016
482016
A geometric description of the m-cluster categories of type Dn
K Baur, RJ Marsh
International mathematics research notices 2007, 2007
362007
Secant dimensions of minimal orbits: computations and conjectures
K Baur, J Draisma, WA De Graaf
Experimental Mathematics 16 (2), 239-250, 2007
302007
Frieze patterns for punctured discs
K Baur, RJ Marsh
Journal of Algebraic Combinatorics 30 (3), 349-379, 2009
272009
Nice parabolic subalgebras of reductive Lie algebras
K Baur, N Wallach
Representation Theory of the American Mathematical Society 9 (1), 1-29, 2005
252005
Torsion pairs and rigid objects in tubes
K Baur, AB Buan, RJ Marsh
Algebras and Representation Theory 17 (2), 565-591, 2014
232014
Richardson elements for classical Lie algebras
K Baur
Journal of algebra 297 (1), 168-185, 2006
202006
Secant dimensions of low-dimensional homogeneous varieties
K Baur, J Draisma
Advances in Geometry 10 (1), 1-29, 2010
172010
Categorification of a frieze pattern determinant
K Baur, RJ Marsh
Journal of Combinatorial Theory, Series A 119 (5), 1110-1122, 2012
152012
A geometric model of tube categories
K Baur, RJ Marsh
Journal of Algebra 362, 178-191, 2012
152012
Infinite friezes
K Baur, MJ Parsons, M Tschabold
European Journal of Combinatorics 54, 220-237, 2016
142016
Higher secant varieties of the minimal adjoint orbit
K Baur, J Draisma
Journal of Algebra 280 (2), 743-761, 2004
132004
A geometric model for the module category of a gentle algebra
K Baur, RC Simoes
arXiv preprint arXiv:1803.05802, 2018
122018
Richardson elements for parabolic subgroups of classical groups in positive characteristic
K Baur, SM Goodwin
Algebras and Representation Theory 11 (3), 275-297, 2008
112008
Transfinite mutations in the completed infinity-gon
K Baur, S Gratz
Journal of Combinatorial Theory, Series A 155, 321-359, 2018
92018
Quasi-reductive (bi) parabolic subalgebras in reductive Lie algebras.
K Baur, A Moreau
Annales de l'Institut Fourier 61 (2), 417-451, 2011
92011
Compactifying exchange graphs I: Annuli and tubes
K Baur, G Dupont
Annals of Combinatorics 18 (3), 383-396, 2014
82014
A normal form for admissible characters in the sense of Lynch
K Baur
Representation Theory of the American Mathematical Society 9 (2), 30-45, 2005
82005
Growth behaviour of periodic tame friezes
K Baur, K Fellner, MJ Parsons, M Tschabold
arXiv preprint arXiv:1603.02127, 2016
62016
The system can't perform the operation now. Try again later.
Articles 1–20